MathSciNet Relay Station
MathSciNet bibliographic data
MR2335485 05C07 (05C35 92E10)
Liu, Bolian; Gutman, Ivan On general Randić indices. MATCH Commun. Math. Comput. Chem. 58 (2007), no. 1, 147–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement